# SDR FFK2004F00002

- Difficulty date: November 17, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N11HW
- Make and model: Beech 58
- Aircraft serial: TH271
- Engine: Cont IO520*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: O-Ring
- Condition: Failed
- Location: Retract Mech
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

INSTALLED RETRACT MECHANISM.  AFTER 38 HOURS ALL OIL LEAKED OUT, DETERMINED THERE WAS A BAD O-RING REMOVED FOR WARRANTY REPAIR.  REINSTALLED SAME RETRACT MECHANISM.  AFTER 44 HOURS, BELLCRANK AND DOWN LIMIT ARM GOT BENT (UNKNOWN HOW THIS HAPPENED), WITH ARM BENT IT WAS NOT CONTACTING THE MICROSWITCH TO INDICATE DOWN AND LOCK ALLOWING THE GEAR MOTOR TO CONTINUE TO RUN, OVER EXTENDING THE DOWN LIMITS ON THE GEARBOX AND DAMAGING IT.  (SO05200405787)
